bones-icon
Pain in right leg.
My mother took injection of vitcio cofol 2ml as her hemoglobin had become 8.From the next day her right leg is paining from vest to bottom.Today 12 days are completed after taking injection...but pain is still there..Kindly advice is this side effect of injection...or any thing else...and what should be done..thanks in advance
64 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anuradha Sharma (PT)
Physiotherapist 10 yrs exp Noida

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Injection and other medicine they are controlling pain temporary in acute condition they doing work well but nw u can X-Ray MRI bcoz pain is waist to bottom and physiotherapy treatment and also grow hemoglobin
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ambarish Akre (PT)
Physiotherapist 8 yrs exp Pune
Is the pain radiating ? Any previous history of such pain before inj.  Was it given by a well trained personnel? 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.